Translator Disclaimer
2016 Solutions for a $p(x)$-Kirchhoff Type Problem with a Non-smooth Potential in $\mathbb{R}^N$
Ziqing Yuan, Lihong Huang, Chunyi Zeng
Taiwanese J. Math. 20(2): 449-472 (2016). DOI: 10.11650/tjm.20.2016.6173

Abstract

This paper is concerned with a class of $p(x)$-Kirchhoff type problem in $\mathbb{R}^N$. By the theories of nonsmooth critical point and variable exponent Sobolev spaces, we establish the existence and multiplicity of solutions to the $p(x)$-Kirchhoff type problem under weaker hypotheses on the nonsmooth potential at zero (at infinity, respectively). Some recent results in the literature are generalized and improved.

Citation

Download Citation

Ziqing Yuan. Lihong Huang. Chunyi Zeng. "Solutions for a $p(x)$-Kirchhoff Type Problem with a Non-smooth Potential in $\mathbb{R}^N$." Taiwanese J. Math. 20 (2) 449 - 472, 2016. https://doi.org/10.11650/tjm.20.2016.6173

Information

Published: 2016
First available in Project Euclid: 1 July 2017

zbMATH: 1357.35134
MathSciNet: MR3481394
Digital Object Identifier: 10.11650/tjm.20.2016.6173

Subjects:
Primary: 35J85, 47J30, 49J52

Rights: Copyright © 2016 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.20 • No. 2 • 2016
Back to Top